# SDR SWIA201440207

- Difficulty date: November 21, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF BLEEDING OF HYD SYS NR 1 & 2.  D FOUND THE CO-PILOTS SIDE AILERON CONTROL COLUMN TO BE CLICKING.  COMPLIED WITH RE-TORQUE OF CONTROL COLUMN "QUADRANT-SHAFT" INTERFACE NUT IAW REO.  NO DAMAGE TO LOCK TAB WASHER NOTED, CLICKING CEASED. FOUND TO BE WORKED PREVIOUSLY IAW STEP 4, NOTE 1.  PERMANENT REPAIR ACCOMPLISHED.
